# SDR CVGA20180302001

- Difficulty date: February 25, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N474PC
- Make and model: Cessna 525A
- Aircraft serial: 525A0087
- Aircraft time: 3,566 hours, 2,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clamp
- Condition: Loose
- Location: Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PRESSURIZATION LEAK IN AREA OF MAIN CABIN DOOR. AUDIBLE NOISE CAME ABOUT QUICKLY, CABIN ALTITUDE BEGAN TO RISE AND CONTINUED TO RISE UNTIL STABILIZED AT 10,000 MSL (0 DIFF). DOOR SEAL ANNUNCIATOR NEVER ILLUMINATED. WHILE TROUBLESHOOTING, FOUND A LOOSE HOSE CLAMP ON CABIN DOOR SEAL PRESSURIZATION VALVE.  ALSO FOUND BLEED AIR HEAT DUCT IMPROPERLY POSITIONED, CAUSING CABIN DOOR SEAL VALVE TO FORM ICE.
